First Time User? Sign Up Now
Home > Health Library > Signs of Abnormal Bleeding
If you take a medicine that might cause bleeding as a side effect, watch for signs of internal or abnormal bleeding. This medicine might be a blood thinner.
Call 911 or other emergency services right away if you have:
Call your doctor now or seek immediate medical care if you have:
After an injury
If you are injured, apply pressure to stop the bleeding. Realize that it will take longer than you are used to for the bleeding to stop. If you can't get the bleeding to stop, call your doctor.
Current as ofJuly 22, 2018
Author: Healthwise StaffMedical Review: E. Gregory Thompson, MD - Internal MedicineMartin J. Gabica, MD - Family MedicineAdam Husney, MD - Family Medicine
Current as of:
July 22, 2018
Medical Review:E. Gregory Thompson, MD - Internal Medicine & Martin J. Gabica, MD - Family Medicine & Adam Husney, MD - Family Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2018 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Feeling under the weather?
Use our interactive symptom checker to evaluate your symptoms and determine appropriate action or treatment.
Get started learning more about your health!
Our Interactive Tools can help you make smart decisions for a healthier life. You'll find personal calculators and tools for health and fitness, lifestyle checkups, and pregnancy.
Nash UNC Health Care
Employee Login - UNC Outlook
Clinical Education for Students
Copyright 2019 UNC Health Care. All rights reserved.